# SDR ASOA2013030703107

- Difficulty date: March 3, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 25,051 hours, 22,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A WARDROBE EMERGENCY LIGHT COVER MISSING.  03-03-2013 INSTALLED F/A WARDROBE EMERGENCY LIGHT COVER IAW AMM 33-51-19.
